Author Topic: Nausea  (Read 2748 times)

Debora

  • Guest
Nausea
« on: April 27, 2008, 08:31:51 PM »
Hi Everyone

I wasn't sure where to put this so I put it here!

Anyway, I have had nausea, sweats everyday for at least 2 weeks now.  The weird thing is the nausea starts in the afternoon until evening.  I have major sweating all over. 

My rhuemy took me off methotrixate and put me on azathprione (sp) two months ago because of the nausea and now it is much worse.  I told my endro doc about it and he told me to stop taking the azathprione for 10 days to see if it stops and I feel better.  The next day was my rhuemy apt who told me to stay on the meds and prescribed a medicine to take away the nausea! 

The medicine didn't help at all so my Mom took me to the Emergency Room yesterday because she is concerned with the daily "throwups".  I was so happy to see the Doctors Assistant who knows me from many previous visits, she ordered blood tests, everything came back normal (liver, kidney, etc).  She prescribed another med to help with the nausea which seems to work and told me to stay on the medicines otherwise I'm going to be hurting from rhumatoid arthrits.

Has anyone else had this problem?  If it doesn't improve in a week I'm supposed to go back to the endro doctor.

Take Care
Debora

I hope this gets posted, the internet keeps shutting down on me!

Shari

  • Guest
Re: Nausea
« Reply #1 on: April 28, 2008, 06:15:15 PM »
Are you feeling any better Debora??  It certainly is draining to feel sick to your stomach all day.  You must have taken your temp.  Any fever?

Hope you get some releif    Shari

Debora

  • Guest
Re: Nausea
« Reply #2 on: May 01, 2008, 09:45:03 AM »
My doctor thinks it could be acid reflux, which makes sense......  he is giving it 2 weeks to improve and if not then the scope down my throat test!  I'm on nexium for it and so far, so good!   

My "normal temp"  is usualy 96 to 97, so if its above 99 then I know something is going on big time!

debora

ktfabian

  • Hero Member
  • *****
  • Posts: 881
Re: Nausea
« Reply #3 on: May 02, 2008, 03:34:57 PM »
Debora-

I've had a couple of episodes like you've just gone through, and they've lasted as long as two weeks, which really stinks when you're throwing up all the time.

Mine seems to also have been caused by acid reflux.  Since I've started taking prevacid solutabs, I haven't been sick.  But my rheumatologist just changed me to Arthrotec yesterday, which is an arthritis medicine with stomach medicine in it, so I'm a bit anxious to see what will happen.

I hope you have the answer to your problem now, and that you doctor will be able to keep the nausea and vomiting under control (as in, gone!) from now on.

Take care, Tracy

________________________________________________
55yo Sjogren's, Fibro, Selective IgM Def., back pain - fused L3/4-L5/S1,  Costochondritis, Achilles tendon tear,  cluster headaches
Plaq, Medrol, Vit D, Arava, Rituxan, Mobic, Evoxac, Tumeric 1000mg daily, Cymbalta, Fiorcet, Klonopin, Soma, pain med.

Debora

  • Guest
Re: Nausea
« Reply #4 on: May 02, 2008, 08:25:16 PM »
Hi Tracy

Oh yes it is nice not be be getting sick all the time.  It seems like the little purple pill is working (nexium)!  YooHoo!

Debora